# SDR CA081125007

- Difficulty date: November 4, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: O

## Discrepancy

(CAN) AT FL100 IN STEADY STATE, THE PILOT HEARD A STRONG NOISE COMING FROM THE ENG AND THE INSTRUMENTS INDICATED TEMP AT 800°C, NG AT 100 PERCENT AND TORQUE AT 2000 FT-LB. THE POWER LEVER WAS RETARDED AND PARAMETERS CAME BACK TO (NORMAL).  THE FLIGHT CONTINUED AND DURING FINAL APPROACH, THE POWER REDUCED TO IDLE UNCOMMANDED AND THE ENG STOPPED RESPONDING TO POWER LEVER INPUTS. THE PILOT WAS ABLE TO LAND SAFELY WITH IDLE POWER. ONCE ON THE GROUND, THE COWLING WAS OPENED AND SMOKE WAS OBSERVED COMING OUT OF THE ENGINE. THE ENG WILL BE REMOVED AND FWD FOR INVESTIGATION. UPDATES WILL BE PROVIDED TO TC.
